MAUDE Adverse Event Report: Respironics, Inc. Trilogy100 Ventilator, U.S.A.; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy100 Ventilator, U.S.A.; Ventilator, Continuous, Facility Use
Model Number 1054260
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the trilogy 100 ventilator's internal lithium-ion battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Therefore, the dhr for this device will not be reviewed at this time.However, the dhr files for this device are available and can be accessed upon specific request.
 
Event or Problem Description
The manufacturer received information that a trilogy 100 ventilator was returned to a third-party service center for evaluation.There was no patient involvement, and no harm or injury reported.During the device evaluation, a critical, high-priority ventilator service required error code 199- err_vli_ion_failure was noted in the device error log indicating a failure that affects the communication to the batteries and the selection of the power sources.No visible foam particles were noted in the device.No repair was completed on the device; the device was processed as scrap and discarded per local regulations.

Brand Name
Trilogy100 Ventilator, U.S.A.
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50934118
Report Number2518422-2026-046571
Device Sequence Number9498781
Product Code CBK
UDI-Device Identifier00606959015364
UDI-Public(01)00606959015364
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260
Device Catalogue Number1054260
Device Lot Number130327
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown